MAUDE Adverse Event Report: COVIDIEN N-C CONN TUBE 7MM X3.1M; TUBING, NONINVASIVE

COVIDIEN N-C CONN TUBE 7MM X3.1M; TUBING, NONINVASIVE
Model Number 8888301713
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.¿ if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.¿ as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the sure grip (blue connector) on the tip of tubing came off at the start of use.There was no patient harm reported.
 
Additional Manufacturer Narrative
Investigation summary: the device history record (dhr) was reviewed, and no discrepancies were found according to the condition reported.One unused sample with lot number 2005805764 was received for evaluation.After performing a visual inspection per our procedure, it was observed there was missing solvent.A gemba walk was made in the manufacturing area with the multifunctional team (quality, manufacturing, engineering).After this walk, it was determined that the potential root cause could be due to missing adhesive resulting from a variation in the sensor that detects and alarms the system.When the application of adhesive is performed, the sensor should inspect for the correct amount of adhesive.If this sensor has variations, missing solvent could occur.Based on the most likely root cause, a work order was registered to document the sensor settings.This change was made in (b)(6) 2020 after the manufacturing of the reported lot number.At this time, no further corrections are needed.This complaint will be used for tracking and trending purposes.

Brand Name
N-C CONN TUBE 7MM X3.1M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11147759
Report Number9612030-2021-02744
Device Sequence Number14320676
Product Code GAZ
UDI-Device Identifier10884527019700
UDI-Public10884527019700
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888301713
Device Catalogue Number8888301713
Device Lot Number2005805764
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date03/11/2021
Patient Sequence Number1